News

11 Doctors Reveals What Happened After Taking Moderna COVID-19 Vaccine (Pictures)

A group of 11 doctors has revealed what happened to those that had the Moderna COVID-19 vaccine. The Moderna COVID-19 vaccine is causing some people to develop patches of inflamed skin and rashes around the injection site as shown in the image below. 

The doctors made their research on at least 12 patients and they found large, red patches of skin which some say is itchy, painful, or can be raised.
Moderna’s vaccine which caused the rashes has been approved by drug regulators in the US, UK, and EU for emergency approval and is being administered in the US and EU while the UK is scheduled to receive its first doses of the US-made vaccine in the coming weeks.

The Moderna vaccine is an mRNA jab similar in design to that made by Pfizer and BioNTech. It includes a tiny piece of coronavirus genetic material, called mRNA, which inserts itself into cells and tricks them into making a copy of COVID’S spike protein. This mechanism activates the immune system which learns how to fight off the virus while only actually fending off its cells adorned with a SARS-CoV-2 disguise. As a result, the majority of side-effects are not from a mild case of the coronavirus but due to the body’s reaction and the immune system working. (Source:dailymail.co.uk)

According to experts opinion, it is believed that skin rashes are caused by a delayed allergic immune response that is commonly seen in most drug reactions.

A letter has been written by the 11 doctors to the New England Journal of Medicine with their observations on 12 patients who experienced a rash from the jab.

Although all 12 were treated and resolved, which took an average of six days to clear up, they were also encouraged to get their second jab, and did so, completing their immunization against COVID-19.

Three patients had the same reaction after their second dose, while three reacted with lesser severity. Half the cohort did not react to their follow-up.

The lead author of the letter; Dr. Kimberly Blumenthal from Massachusetts General Hospital, says,

‘Whether you’ve experienced a rash at the injection site right away or this delayed skin reaction, neither condition should prevent you from getting the second dose of the vaccine. Our immediate goal is to make physicians and other care providers aware of this possible delayed reaction, so they are not alarmed, but instead well-informed and equipped to advise their patients accordingly.’

Dr. Esther Freeman, director of Global Health Dermatology at MGH and co-author of the NEJM letter, explained: ‘For most people who are experiencing this, we believe it’s tied to the body’s immune system going to work.

The researchers caution that the rashes should not be confused for skin infections.

‘Delayed cutaneous hypersensitivity could be confused – by clinicians and patients alike – with a skin infection,’ says letter co-author Dr. Erica Shenoy.

‘These types of reactions, however, are not infectious and thus should not be treated with antibiotics. Overall, this data is reassuring and should not discourage people from getting the vaccine.’

Have you taken your COVID-19 Vaccine? Did you have any of the listed reactions/ observations or another reaction? Kindly share with us, let’s learn how long it took and how you were able to suppress it.

Write A Comment